# SDR SWAA2019052833029

- Difficulty date: May 4, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618M
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED INDICATION ON THE LOWER BEAM (#4).  REPAIRED BEAM #4 ON RO & AMM.
